# SDR ABXA9701253

- Difficulty date: July 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46115
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 3613090501
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS SLIDING WINDOW BINDING AND EXTREMELY HARD TO OPEN.  LUBRICATED MECHANISM IAW DC8 MM, OPS CHECKED GOOD.
